International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 5, Pages 281-284

Morphisms of Mislin genera induced by finite normal subgroups

P. J. Hilton1,2 and P. J. Witbooi3

1SUNY at Binghamton, Binghamton 13902-6000, NY, USA
2University of Central Florida, Orlando 32816, Florida, USA
3University of the Western Cape, Private Bag X17, Bellville 7535, South Africa

Received 20 March 2002

Copyright © 2002 P. J. Hilton and P. J. Witbooi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We correct an erroneous statement about induced morphisms of Mislin genera and give the correct statement, even under more general hypotheses.